# SDR ASAA2015070112305

- Difficulty date: July 1, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 3,707 hours, 1,242 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN WENT TO 65 DEGREES C AFTER T/O.  NOT CONTROLLABLE IN NORMAL RANGE. TURNED ALL CONTROLLERS OFF.  TEMP CAME DOWN.  AT FL350 CONTROL CABIN STABILIZED AT 42 DEGREES C, FWD CAB 24 C.  AFT CAB 24 DEGREES C, LT PACK 29 DEGREES C, RT PACK 24 DEGREES C.  ACFT GROUNDED.  ON DEFERRAL.
